Subsequential limit points of successive approximations
Authors: L. F. Guseman and J. L. Solomon
Journal: Proc. Amer. Math. Soc. 34 (1972), 573-577
MSC: Primary 54H20; Secondary 34C35
MathSciNet review: 0298640
Abstract: Results concerning the structure, cardinality, and invariance of the cluster set of the subsequential limit points of successive approximations are presented. These results along with some examples answer questions posed in a recent paper by F. T. Metcalf and T. D. Rogers.
Keywords: Fixed points, subsequential limit point, successive approximations, cluster set of sequence of successive approximations
Article copyright: © Copyright 1972 American Mathematical Society